The papers below can be downloaded freely by clicking on them

  • Vol. 19, no. 3, 2024
  • Apisit Pakapongpun, Bunthita Chattae, t-Co-cobalancing Numbers.
    Mahdi Saleh Nayef, Balsam Majed Hamad, Zahraa Abbas Fadel, Goldie Supplement Extending Modules.
    Rehab Amer Kamel, Eman Samir Bhaya, A Direct Theorem on Angular Approximation Using k-Mixed Modulus of Smoothness.
    Hunar Sherzad Taher, Saroj Kumar Dash, On the square of Fibonacci and Lucas numbers of the form (2^{2s}-1)^x+(2^{s+1})^y.
    Nihad Shareef Khalaf, Aasha Abdulkhleq Ismael, Zainab Abood Ahmed Al-Bairmani, Samer R. Yassen, Estimating the Effect of Radiation of Five Types of Uranium Minerals Using the Graph Method.
    Magi P M, On the distance spectrum of cozero-divisor graph.
    Shaymaa Mukhlif Shraida, May Mohammed Helal, Areej Salah Mohammed, The Effect of Vaccination on the Monkeypox Disease by Using Holling Type II.
    Naila Bali, Adel Fridhi, Learning of surface and volume formulas by Augmented Reality: experimental studies.
    Roselaine Neves Machado, Luiz Guerreiro Lopes, A higher-order family of simultaneous iterative methods with Neta's correction for polynomial complex zeros.
    Khaled Alajmi, On the commutativity probability in certain finite groups.
    Suton Tadee, The Solutions of the Diophantine Equations p^x+p^y=z^q and p^x-p^y=z^q.
    Rosalio G. Artes Jr., Roxanne A. Anunciado, Radana E. Madalim, Jeffrey Imer C. Salim, Bayah J. Amiruddin-Rajik, Sequential Total Network Interactions: Connectivity and Proximity Properties.
    Apirat Siraworakun, Suton Tadee, All Solutions of the Diophantine Equation 25^x-7^y=z^2.
    Waleed Al-Rawashdeh, Coefficient Bounds of a class of Bi-Univalent Functions Related to Gegenbauer Polynomials.
    Jun Francis B. Maldo, Rosalio G. Artes Jr., Applications of Chuh-Shih-Chieh's Identity in Geodetic Independence Polynomials.
    Cerina A. Villarta, Rolito G. Eballe, Rosalio G. Artes Jr., Induced Path Polynomials of the Join and Corona of Graphs.
    Panuwat Luangchaisri, Thawhat Changphas, r-Ideals of Commutative Ordered Semigroups.
    Abdulkareem Alhuraiji, Mashhour Al-Ali Bani-Ata, The Action of the Chevalley Group E_6 on the Singular Subspaces V_2 of a 27-Dimensional Module Over a Field of Characteristic 2.
    Arief Wibowo, Julaiha Probo Anggraini, Abdul Haris Achadi, Designing and Evaluating Search and Rescue Management Applications using the Rapid Application Development Approach and the Technology Acceptance Model.
    Supaporn Saduakdee, Pattana Maliwan, Thitaporn Singthong, Supatta Sirilap, Varanoot Khemmani, Counting Perfect Matchings in Chain Graphs with the Specific Colored Faces.
    Abdelwahab El Najjar, Akram Salem, f(x),g(x)-clean property of rings.
    Banen Najah Abass, Hassan Rashed Yassein, Design of an Alternative to Polynomial Modified RSA Algorithm.
    Kilaru J. Lakshminarayana, V.B.V.N. Prasad, Srinivasa Rao Ravi, A.V. Ramakrishna, On a Radical of Nearrings Which is Hereditary.
    Tanapon Poonthong, Pikul Puphasuk, Jeerayut Wetweerapong, Adaptive differential evolution with archive strategy for solving partitional clustering problems.
    Asia Aqeel Abidalzahra, Hassan Rashed Yassein, Proposed Development of NTRU Encryption.
    Richard J. Taclay, On the Diophantine Equation F_n^x + F_{n+1}^x=y^2.
    Juan Carlos Lopez Carreno, Rosalba Mendoza Suarez, Jairo Alonso Mendoza Suarez, Deriving the Partial Fraction Series for the \pi \cot (\pi x) Function by Applying Hypergeometric Functions Theory.
    Khwancheewa Wattanatripop, Thodsaporn Kumduang, Thawhat Changphas, The Partial Algebra of Terms with a Fixed Number of Variables under a Generalized Superposition.
    Peter Johnson, Shayne Nochumson, A Characterization of Partition-Good and Partition-Wonderful Complete Multipartite Graphs.
    Stephanie O. Espinola, Movable Restrained-Domination in the Corona of Graphs.
    Warud Nakkhasen, Sirirat Phimkota, Ketkanok Phoemkhuen, Aiyared Iampan, Characterizations of fuzzy Bd-ideals in Bd-algebras.
    Kawthar Abdulabbas Hassoon, Hassan Rashed Yassein, Proposed Multi-Dimensional Algebra.
    Kan Thotakul, Anirut Luadsong, A Numerical Approximation of Conformable Maxwell-Schrodinger Equations.
    Ahmed Mohsin Mahdi, Finslerian Projective Metrics with Small Quadratic Spheres.
    Daya K. Nagar, Alejandro Roldan-Correa, Raul Alejandro Moran-Vasquez, Matrix Variate Generalized Inverted Beta Distribution.
    Chalongchai Klanarong, Chawalit Boonpok, Characterizations of weakly s(\Lambda,p)-open functions and weakly s(\Lambda,p)-closed functions.
    Monchaya Chiangpradit, Supannee Sompong, Chawalit Boonpok, Properties of (\tau_1,\tau_2)\star-closed sets.
    Chokchai Viriyapong, Supannee Sompong, Chawalit Boonpok, Generalized (\tau_1,\tau_2)-closed sets in bitopological spaces.
    Butsakorn Kong-ied, Supannee Sompong, Chawalit Boonpok, On (\tau_1,\tau_2)-R_1 bitopological spaces.